# SDR DALA2024080607815

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Distorted
- Location: S8l Sta 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0483995) FRAME REPAIR AT S8L STA 727B DEVIATES FROM CUSTOMER CARD 2526-01236-02A. REPAIR ANGLE ENDS ON HOLES COMMON TO S9L CLIP. TRIMED EXCESS MATERIAL ON REPAIR DOUBLER PER CARD: 2526-01236-02A STEP 17 FIG 1 SHEET 2 OF 7.
